SMITH & NEPHEW, INC. GII PS HIGH FLEXION INSERT SZ 7-8 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Back to Search Results |
| Catalog Number |
71421522 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/04/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that revision surgery was performed due to sepsis present.All implants were removed.Also, a washout was done and a cement spacer was inserted.
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, no relevant clinical medical information was provided to conduct a thorough medical assessment.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Product was sterilized according to sterilization release documentation from quality control.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.